mental-health-icon
Back pain and chest pain
I have no cardiovascular issues but due to panic and anxiety psychiatrist prescribed paxidep 13.5 for 2 week and after that 25 mg but when intiating the medicine i have left upper back pain occur some times and sometimes feel upper left chest pain on same spot that only lasted for less than one or two minutes . Is this pains faded over time or indicate to switch the medicine ?
41 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Continue the same medication. Pains will reduce gradually. You will be fine.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
No need it's anxiety will come down slowly, continue same Medication
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.